MAUDE Adverse Event Report: DEGANIA SILICONE, INC. JP CHAN DRN SIL HUBLESS 15FR W/TRO; ACCESSORIES, CATHETER

DEGANIA SILICONE, INC. JP CHAN DRN SIL HUBLESS 15FR W/TRO; ACCESSORIES, CATHETER
Model Number JP-2229
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Mw (b)(4) : the pa (physician¿s assistant) carefully removed the suture first, noting the tubing was not cut, made sure to let out all suction before removing.As drain was being removed, slight typical resistance, believed to be the slightly larger portion of the drain was noted.Tubing was coming out as intended and then upon examination, the drain was noted to have a frayed edge.Pa immediately escalated to attending who assessed area and ordered a ct to evaluate retained drain.Patient underwent incision and removal of the retained foreign body.Procedure was completed without complications and the patient was discharged home.To remove the retained foreign body, patient underwent 2cm proximal and distal incisions then the entire incision was opened as the drain was not easily identified followed by removal of the retained foreign body (rfb) under monitored anesthesia care (mac).
 
Additional Manufacturer Narrative
Device history record review: batch p22113899 ((b)(4) pcs., prod.Date 22/02/23, exp.Date 22/02/28).Our in-process control includes a tensile strength test for every batch of the drains.Batch p22113899 passed the tensile strength test (tear test) in both the tube part and the fluted part.According to our quality process, the minimum requirement for both tests is fmin = 55n, while the standard requires only f=15n.The results for this batch were as follows: tube part: faverage = 139n fluted part: faverage = 114n our products exhibit a very high tensile strength, which suggests that normal forces are unlikely to cause breakage.A retained sample from the same batch was inspected and found compliant with specification.A sample was not returned and a photo not provided, therefore, this complaint could not be confirmed.No new actions will be taken.If additional information is received, this complaint will be reopened.

Brand Name
JP CHAN DRN SIL HUBLESS 15FR W/TRO
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
DEGANIA SILICONE, INC.
degania bet
15130 00
IS  1513000
Manufacturer (Section G)
DEGANIA
degania bet
15130 00
IS   1513000
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key19812391
Report Number1423537-2024-00082
Device Sequence Number8379792
Product Code KGZ
UDI-Device Identifier10885380182617
UDI-Public10885380182617
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJP-2229
Device Catalogue NumberJP-2229
Device Lot NumberP22113899
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Distributor Facility Aware Date06/25/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight127 KG